# SDR C2XA01CL034

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852701
- Part serial: A8674
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYZ FLIGHT 3991 THE CREW REPORTED A AIR/GROUND MESSAGE WHILE POWERING UP THE AIRCRAFT AT THE GATE.  REPORTED THE SENSORS APPEAR TO INDICATE THE AIRCRAFT WAS IN FLIGHT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR AFT WOW PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
